# SDR COMA0460324

- Difficulty date: May 16, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N783CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7315
- Aircraft time: 12,528 hours, 11,944 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Failed
- Location: Stall Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 5364 STALL FAIL CAUTION MESSAGE.  RESET THE STALL COMPUTER,  NO DEFECTS FOUND.
